Generic profit singularities of one-parameter cyclic processes with discount

Davydov AA & Shutkina T (2013). Generic profit singularities of one-parameter cyclic processes with discount. Journal of Mathematical Sciences 195 (3): 288-298. DOI:10.1007/s10958-013-1580-6.

Full text not available from this repository.

Abstract

On the circle for a smooth one-parameter family of controllable cyclic processes with discount, we classify generic singularities of time-average profit as a function of the parameter. The stability of these singularities with respect to small perturbations of generic families is proved.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Mathematical Sciences; 195(3):288-298 (December 2013)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:48
Last Modified: 24 Feb 2016 14:53
URI: http://pure.iiasa.ac.at/10289

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313